# SDR SWAA2024052884708

- Difficulty date: May 9, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL # 192F CORRODED WHERE DME#1 ATTACHES.<[01] REMOVED AND REPLACED PANEL #192F AS PER REFS B737 AMM 53-51-21-000-802 & AMM 53-51-21-400-802.
